# SDR AALA2019121329043

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 4,052 hours, 414 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTO THROTTLE DISCONNECTED AFTER APPROX. 5 HOURS OF FLIGHT WITH CORRESPONDING AUTO THROTTLE  DISC & AUTO THROTTLE R/H MESSAGES. AUTO THROTTLE R/H MESSAGE WENT OUT AFTER A FEW SECONDS BUT A/T REMAINED DISCONNECTED. WAS ABLE TO RE-ENGAGE A/T WITH NO OTHER OCCURENANCES. MAINTENANCE ACCOMPLISHED THRUST MANAGEMENT SYSTEM OPS CHECK IAW AMM 22-31-00, CHECKS NORMAL & NO FAULTS NOTED IAW AMM 22-31-00.
